A simple combinatorial proof of the theorem of the means

Title:
A simple combinatorial proof of the theorem of the means
Authors:
Young, Robert M.
Abstract:
No abstract available.
Citation:
Young, Robert. 2009. "A simple combinatorial proof of the theorem of the means." Mathematical Gazette 93(527): 300-301.
Publisher:
The Mathematical Association
DATE ISSUED:
2009-07
Department:
Mathematics
Type:
article
Additional Links:
http://www.jstor.org/stable/40378741
PERMANENT LINK:
http://hdl.handle.net/11282/309122

Full metadata record

DC FieldValue Language
dc.contributor.authorYoung, Robert M.en_US
dc.date.accessioned2013-12-23T16:02:53Zen
dc.date.available2013-12-23T16:02:53Zen
dc.date.issued2009-07en
dc.identifier.citationYoung, Robert. 2009. "A simple combinatorial proof of the theorem of the means." Mathematical Gazette 93(527): 300-301.en_US
dc.identifier.issn0025-5572en_US
dc.identifier.urihttp://hdl.handle.net/11282/309122en
dc.description.abstractNo abstract available.en_US
dc.publisherThe Mathematical Associationen_US
dc.relation.urlhttp://www.jstor.org/stable/40378741en_US
dc.subject.departmentMathematicsen_US
dc.titleA simple combinatorial proof of the theorem of the meansen_US
dc.typearticleen_US
dc.identifier.journalMathematical Gazetteen_US
dc.identifier.volume93en_US
dc.identifier.issue527en_US
dc.identifier.startpage300en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.